Aa
A
A
Close
Avatar universal
Telogen Effluvium
My hair started shedding at the beginning of June, as a result of telogen effluvium.  Is it safe to color/highlight my hair.  I have been a little to nervous to do so over the last couple of months, but it desperately needs to be highlighted.
Cancel
1 Answers
Page 1 of 1
563773 tn?1374250139
Hello,
Telogen effluvium is characterized by excessive and early entry of hairs into the telogen phase.It is a reactive process caused by a metabolic or hormonal stress or by medications.It can even be mediated by allergic contact dermatitis of the scalp.In my opinion you should not use the hair color till the symptoms resolve because it may lead to worsening of symptoms.

I hope it helps. Take care and please do keep me posted on how you are doing or if you have any additional doubts. Kind regards.



Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Dermatology Answerers
1340994 tn?1374197577
Blank
Raleigh, NC
209987 tn?1451939065
Blank
AB
Avatar universal
Blank
Oslo, Norway